Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
joshuagor44

How long after finishing Accutane can I take vitamin A supplements?

Recommended Posts

This would be a question for your doctor.

I think you can get ample Vitamin A just through food choices and not a supplement.

Fruits and veggies like carrots, cantelope, spinach, kale, mangos, and papayas (think orange ;D) all have a lot of vitamin a from beta-carotene. Also, since many foods are fortified with Vitamin A, a deficiency is rare. Although I know certain diseases like Crohn's require extra A.

I know many multivitamins contain A which poses a problem for us Accutane users. It's hard to say how long it's in your system because it's fat soluble so it will stick around longer (one of the reasons deficiencies are unlikely). I would suggest just sticking to orange/yellow fruits and veggies for about a month or two after before starting a supplement, but definitely consult a doctor or even a pharmacist (they generally know more about drug interactions).

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×